# SDR 95ZZZX4368

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 53408
- Condition: Fluctuates
- Location: Nr 2 Engine Oil
- Part time: 230 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL PRESSURE FLUCTUATES.  REMOVED AND REPLACED PRESSURE TRANSMITTER.
